# SDR SWAA2015092244168

- Difficulty date: September 8, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 53,938 hours, 31,324 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663, LBL 40.75.  REPAIRED WEB IAW AMM.
